| Model Number |
60728664 |
| Medical Device Problem Codes |
Material Disintegration (1177); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
10/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined 1 returned syringe kit.Visual examination confirmed the presence of white particles in the returned kit.Further evaluation determined that the white particles were concentrated near the syringe drip flanges and there were traces of the particulates within the styrene tray.Also noted were abrasions to the tyvek covers at the point of contact for the syringe drip flanges.Product analysis determined that the cause of the reported particulate is abrasive action between the syringe barrel drip flange and tyvek cover.A 12 month review of complaint history determined a frequency of (b)(4) complaint per million.
Event or Problem Description
The site reported the following: a radiology technologist reported that upon opening 5 ctp-200-fls syringe kits from the same box, a white powder was observed on the syringes.The kits were not used for a patient and were removed from the area, with 1 being saved to be returned for investigation.